Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain in upper thigh, twisted ankle, weird sensation with heart, got head hit on cement. Possibility of clot?

Hello, I am a 38 year old female. About 3 weeks ago, I had experienced pain in my upper thigh on my right leg. Then about 2 weeks ago I fell down and hit my head on the cement. I had gotten stitches at the ER. My ankle was also twisted and is now finally healing. I then had experienced a weird sensation with my heart when I laid down at night to rest. I was worried that I might be experiencing some type of clot. It feels like when I breathe that the air is filling my right lung but my left lung does not feel like it is filling completely with air.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the upper thigh after the fall is likely to be a muscular pain or due to a soft tissue injury. This is not suggestive of a blood clot in the veins. Rest and hot fomentation should help you.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor